RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 109–118 (Mi zvmmf5909)  

This article is cited in 2 scientific papers (total in 2 papers)

A variational-difference method for solving two-dimensional linear parabolic equations

Yu. R. Akopyan, L. A. Oganesyan

Leningrad

Full text: PDF file (871 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 101–111

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 35K15; Secondary 35A35
Received: 26.05.1975
Revised: 04.11.1975

Citation: Yu. R. Akopyan, L. A. Oganesyan, “A variational-difference method for solving two-dimensional linear parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 109–118; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 101–111

Citation in format AMSBIB
\Bibitem{HakOga77}
\by Yu.~R.~Akopyan, L.~A.~Oganesyan
\paper A variational-difference method for solving two-dimensional linear parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 109--118
\mathnet{http://mi.mathnet.ru/zvmmf5909}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488845}
\zmath{https://zbmath.org/?q=an:0349.35042}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 101--111
\crossref{https://doi.org/10.1016/0041-5553(77)90074-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5909
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Smagin, “Coercive error estimates in the projection and projection-difference methods for parabolic equations”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 369–382  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Razgulin, “Projection difference scheme for a parabolic functional differential equation with two-dimensional transformation of arguments”, Comput. Math. Math. Phys., 45:10 (2005), 1780–1791  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:154
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020